Translator Disclaimer
March, 1985 On Some Shrinkage Estimators of Multivariate Location
Pranab Kumar Sen, A.K.MD. Ehsanes Saleh
Ann. Statist. 13(1): 272-281 (March, 1985). DOI: 10.1214/aos/1176346592

Abstract

For a continuous and diagonally symmetric multivariate distribution, incorporating the idea of preliminary test estimators, a variant form of the James-Stein type estimation rule is used to formulate some shrinkage estimators of location based on rank statistics and $U$-statistics. In an asymptotic setup, the relative risks for these shrinkage estimators are shown to be smaller than their classical counterparts.

Citation

Download Citation

Pranab Kumar Sen. A.K.MD. Ehsanes Saleh. "On Some Shrinkage Estimators of Multivariate Location." Ann. Statist. 13 (1) 272 - 281, March, 1985. https://doi.org/10.1214/aos/1176346592

Information

Published: March, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0564.62029
MathSciNet: MR773167
Digital Object Identifier: 10.1214/aos/1176346592

Subjects:
Primary: 62C15
Secondary: 62G05, 62G99

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.13 • No. 1 • March, 1985
Back to Top